# SDR ASOA2014102111460

- Difficulty date: September 17, 2014
- Submitted: October 21, 2014
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 29,629 hours, 20,651 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Housing
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR HANDLE HOUSING GOUGED FROM HANDLE ALIGNMENT PIN, UPPER CORNER.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  RECEIVED AND COMPLIED WITH ECTC REO 670-52-31-031, REV OF NOV 07.  BLENDED DAMAGE ON AFT CARGO DOOR HANDLE HOUSING IAW REO 670-52-31-031.
